# SDR C2XA09SH435

- Difficulty date: November 22, 2009
- Submitted: November 22, 2009
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145LR
- Aircraft serial: 145131
- Aircraft time: 25,317 hours, 18,702 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: NAS16694DL3
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, RT ENG FWD LOWER MOUNT CRACKED.  REMOVED AND REPLACED RT ENG FWD LOWER MOUNT IAW EC 5450-01028.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
